# SDR 2008UALA03197

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,867 hours, 18,304 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT INOP 4R.  FOUND AFT END OF GIRT BAR NOT IN THE FLOOR CLEET WHEN IN THE ARMED POSITION.  POSITIONED GIRT BAR AND CYCLED SEVERAL TIMES AND LIGHT OP CHECKS OK.
